# SDR CALA2009080600437

- Difficulty date: August 5, 2009
- Submitted: August 6, 2009
- Operation: Air carrier
- Aircraft: N73275
- Make and model: Boeing 737824
- Aircraft serial: 31593
- Aircraft time: 26,712 hours, 8,137 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40022
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB LOWER IN SPAR SKIN CRACK STATION SS 101.90 RUNNING FWD AND AFT "1" LENGTH C SCAN.  (AFT I/B OF 3RD DRAIN HOLE) PER ECRA 5510-02042.  NEED TO ACCOMPLISH AN INITIAL INSPECTION PRIOR TO 17,137 FLIGHT CYCLES AND THEN REPEAT INSPECTION AT INTERVALS NOT TO EXCEED 9000 CYCLES PER PART 2 OF ECRA 5570-02042.
